# SDR AALA2009011100156

- Difficulty date: January 11, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 24,773 hours
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Module
- Part number: 7321124005
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX INFLIGHT - PRIOR TO DESCENT NR 1 ENGINE DRIVEN HYDRAULIC PUMP BEGAN TO FLICKER ON AND OFF.  SYSTEM A HYDRAULIC QUANTITY WENT FROM 84 TO 74.  LANDED LAX WITHOUT INCIDENT.  REPLACED NR 1 ENGINE HYDRAULIC PUMP AND HOSES AND CASE DRAIN.  REPLACED HYDRAULIC RESERVOIR PRESSURE MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
